Items where Author is "Veeresha, R. G."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Vasuki, K. R. and Veeresha, R. G. (2016) Ramanujan's Eisenstein series of level 7 and 14. Journal of Number Theory, 159. pp. 59-75. ISSN 0022-314X

Vasuki, K. R. and Veeresha, R. G. (2015) On Ramanujan's modular equation of degree 7. Journal of Number Theory, 153. pp. 304-308. ISSN 0022-314X

Rakshith, B. R. and Veeresha, R. G. and Rajappa, G. N. (2012) Further evaluations of Ramanujan-Weber class invariants gn. Proc. Jangjeon Math. Soc., 15 (3). pp. 241-258.

This list was generated on Tue Sep 19 17:00:49 2017 IST.